Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with thyroid and PCOS, have sleeping problems, excessive hunger. Cause?

I am suffering from PCOS and hypothyroidism . when PCOS was identified I took birth control pills upto 3 months. But after i stopped again I continued with irregular periods. Then I consulted ayurveda physician he gave me chandraprabhavati and divyastri rasaynam. I got regular periods. after that I consulted physician once again he said I am suffering with thyroid. now i am using thyronorm 100 mg. I am suffering with sleep problems. I want to sleep more in morning and afternoon sessions. i am not able to sleep at nights. I am always hungry . and eating continously. I gained 20 kgs. sweet carvings are more. please help me
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello harinidhara,
thanku for posting ur query,
u sleepiness is due to imbalance in hormonal system and as u have just started with ur medicine for it, it will take u some time to get adjusted to the tabs and come to ur routine. to help u recover better advise u to get into some activity like walk, exercise or yoga under an expert supervision along with this diet also plays a vital role in this. all ur sleepiness and craving for sweets and tremendous weight gain can be corrected after a proper diet correction.
for this u can visit a nutritionist nearby or contact me at for further help on diet.
take care.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor